# SDR FDKA200705224

- Difficulty date: May 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,279 hours, 14,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6200 NAS-ATL (0726 PHX LCL) - SMELL OF FUEL WITH APU START.  MX OPS CHECKED APU, NO FUEL LEAKS OR ODOR FOUND.
